# SDR 0202179851

- Difficulty date: June 17, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 63,873 hours, 66,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, cracks were found in the flight compartment horizontal pressure panel at statio 105. The cracks are located at sta x=-25 (1.0") and x=-35 (.75"). Repaired per EA 98-190448.
